CLASSIFICATIONS OF THE SELF-CONJUGATE PARTITIONS

この論文をさがす

著者

    • KIM Chang Bum
    • DEPARTMENT OF MATHEMATICS, COLLEGE OF SCIENCE, KOOKMIN UNIVERSITY
    • PARK Dai Yong
    • DEPARTMENT OF MATHEMATICS, COLLEGE OF SCIENCE, KOOKMIN UNIVERSITY

収録刊行物

  • Mathematica japonicae

    Mathematica japonicae 52(3), 393-398, 2000-11-01

参考文献:  5件中 1-5件 を表示

  • <no title>

    HAMERMESH Morton

    Group Theory and Its Application to Physical Problems, 1962

    被引用文献1件

  • A note on Self-Conjugate Partitions

    KIM Chang Bum

    Far East J. of Math. Sci. 6, 919-927, 1998

    被引用文献1件

  • <no title>

    KIM Jin Bai

    A note on Character of the Symmetric Groups

    被引用文献1件

  • <no title>

    LEDERMANN Walter

    Introduction to Group Character, 1987

    被引用文献1件

  • <no title>

    LITTLEWOOD E.

    The Theory of Group Characters, 1950

    被引用文献1件

各種コード

  • NII論文ID(NAID)
    10008792741
  • NII書誌ID(NCID)
    AA00295726
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255513
  • データ提供元
    CJP書誌 
ページトップへ